# SDR ASOA201810255287

- Difficulty date: October 25, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 41,155 hours, 31,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4137 YHZ-EWR CREW REPORTED LAV SMOKE ON CLIMBOUT. SMOKE IN CABIN. A/C RETURNED TO YHZ AND LANDED SAFELY. CONTRACT MX PERFORMED ABNORMAL SMELL INSPECTION WITH NO DEFECTS NOTED. RAN ENGINE WITH CREW COULD NOT DUPLICATE FAULT. A/C OK FOR SERVICE.
